# SDR SAI050602

- Difficulty date: May 5, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N6851X
- Make and model: Cessna 441
- Aircraft serial: 4410212
- Aircraft time: 10,292 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Cap
- Part number: 57222062
- Condition: Cracked
- Location: Rt Wing
- Part time: 10,292 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING ROUTINE CQB 03-1 EDDY CURRENT INSPECTION OF RIGHT UPPER CANTED RIB CAP APPROX 1.5 INCHES FS 179.6.  THE UPPER CANTED RIB CAP WAS REPLACED PER CQB 03-1 AND SK441-110B WITH IMPROVED PART 5790066-11.  DURING REINSTALLATION OF HI-LOKS AND RIVETS THE UPPER WING TO FUSELAGE CLOSEOUT ANGLE (PART NUMBER 5790066-18) CRACKED APPROX 2 INCHES IN THE RADIUS.  THIS PART HAD BEEN INSPECTED PREVIOUSLY AND NO DAMAGE WAS NOTED WHEN THE UPPER CANTED RIB CAP WAS REMOVED.  THE CLOSE OUT ANGLE DID NOT APPEAR UNDER ANY EXCESSIVE STRESS WHEN DRAWING DOWN FASTENERS AND RIVETING.  FATIGUE IS A POSSIBLE CAUSE.  THE RIGHT CLOSE OUT ANGLE WAS REPAIRED PER SK441-110B.  THE LEFT WAS ALSO CHANGED/REPAIRED AS A PRECAUTION.
